# SDR F3LA2018102500465

- Difficulty date: October 12, 2018
- Submitted: October 25, 2018
- Operation: Air carrier
- Aircraft: N202FR
- Make and model: Airbus A320-214
- Aircraft serial: 3431
- Aircraft time: 38,717 hours, 14,926 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311278220200
- Condition: Corroded
- Location: Fuselage
- Part time: 38,717 hours, 14,926 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM -Y1292 CORRODED AT FR16. REMOVED AND REPLACED FLOORBEAM -Y1292 AT FR 16 IAW SRM 51-72-11, SRM 51-74-00, TASK 5-A AND SRM 53-11-14-283-004.
